Avatar universal
Gas Pains
I have been taking Nexium 40 mg one time a day for the past two months and the past week I have been having gas pains in my chest.  I can feel the gas bubbles moving after I eat and stays around for a long period of time which is very uncomfortable.  Is it ok for me to take Gas X along with the Nexium?  
Cancel
2 Answers
2 Answers
Page 1 of 1
Avatar universal
hi, i would advise not to take both medications at the same time, the gas builds up when the nexium neutralises the acid in your stomach,also bacteria in your intestines release gas, i would advise that you cut down on sugar and sweets which is what bacteria thrive on.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
hi guys,

well i have been dealing with the gas and dizzy feeling for about 5 years get bloated with anything i eat or drink but the problem i think is that are body is not digesting fast enough this is what i think is causing all the problems eat little potions and dont eat late it helps
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Gastroenterology Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Digestive Answerers
Avatar m tn
Blank
fntn
MI
Avatar n tn
Blank
cnoevl21
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC
144586 tn?1284669764
Blank
caregiver222
Avatar f tn
Blank
NeedSomeHelp456
Avatar m tn
Blank
me_just34